# SDR AALA202209277100

- Difficulty date: August 18, 2022
- Submitted: September 27, 2022
- Operation: Air carrier
- Aircraft: N799AN
- Make and model: Boeing 777223
- Aircraft serial: 30258
- Aircraft time: 81,618 hours, 10,585 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Latch
- Condition: Inoperative
- Location: Escape Rope
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: FLIGHT DECK RIGHT HAND ESCAPE ROPE DOOR MISSING LATCH. RG-7. PROCURED AND INSTALLED LATCH LOCATED ON COCKPIT AT RIGHT HAND ESCAPE ROPE DOOR.
